Just started taking escitalopram (5mg, I'll up it to 10 after two weeks) ive been experiencing?
- 7 Nov 2013 by SimpleeSincire
- 8 November 2013
- depression, anxiety, obsessive compulsive disorder, nausea/vomiting, generalized anxiety disorder, escitalopram, antidepressant
... increased anxiety and nausea. Is this normal, and how long can i expect it to last? (Note. Ive never been on an antidepressant before)
At first you'll have increased anxiety. Once the drug is at peak effect, in about a month, you will feel better. The nausea will go away too.
One nice thing about escitalopram is that it works quicker than other antidepressants. The side effects such as nausea will subside within first couple weeks and you should be feeling better soon.
Please talk to your doc about a prescription for nausea and discuss your concerns about the inhanced feelings of anxiety. This type of meds my not agree with your body. There are a bunch a meds out there that may do better for you.
Hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2011 • 4 answers
Posted 14 Apr 2015 • 3 answers
Posted 29 Jun 2016 • 2 answers
Posted 15 Apr 2018 • 1 answer
Posted 3 May 2018 • 1 answer